# SDR DALA2017090506630

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 80,657 hours, 36,779 cycles
- Engine: Cfmint CFM565A3
- Engine time: 70,061 hours, 32,058 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUME IN ATL DURING BOARDING, ODOR OF UNKNOWN ORIGIN IN THE CABIN. DEPLANED PAX.  SMALL HYD LEFT HORIZONTAL STAB LEADING EDGE HYD PIPING WAS FOUND AND REPAIRED. APU REPLACED PRECAUTIONARY DUE TO EVIDENCE OF OIL INGESTION.  OIL DE-CONTAMINATION PROCEDURE WAS ACCOMPLISHED.  AIRCRAFT FAILED THE VERIFICATION TEST FLIGHT.  FURTHER TROUBLESHOOTING, NR 2 ENGINE WAS AT FAULT AND REPLACED ON LOG PAGE 0194470.
